Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Skin rash after treatment.
Jul 4, 2007

Hi, I am now 9 months post treatment from 24 weeks hep c treatment. During treatment I had couple of episodes of skin rashes. Now that it is over 9 months, I am still havind this problem. When I expose to the environment skin rash starts and it continues for a day or two afterwards. My skin is also very dry since then. Your suggestions will be highly appreciated. Regards

Response from Dr. McGovern

Although you may have had rash attributed to interferon when you were on therapy, I would no longer expect this to be the case now. I would certainly see a dermatologist to review these findings since this does not seem to be a drug related issue.



Previous
dried blood
Next
Pancreatitis/HEP B/HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement